# SDR R61A201711240890

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N113HC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 26,833 hours, 20,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO DISARM OR ARM. REMOVED FOD FROM THE L1 DOOR AND ADJUSTED  IAW AMM 52-10-00. OPS CHECKED GOOD.
